# SDR UALA2012060303082

- Difficulty date: June 3, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 82,749 hours, 13,225 cycles
- Engine: Pwa PW4060
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Light
- Condition: False Activation
- Location: Engine Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF UNDER 80 KNOTS PER QRH PACKS OFF, ENGINES BLEED SWITCH ON, NOTICED BOTH ENGINES BLEED OFF LIGHTS CAME ON.
